MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 44MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 44MM MEDIUM NECK; HIP COMPONENT
Model Number 38014400
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to corrosion at the metal-metal junction between the cobalt-chromium modular neck and the titanium stem and the metal debris and ion cast off from the cobalt and chromium conserve femoral head and cobalt and chromium dynasty liner.Modular neck was removed and conserve femoral head was replaced with a polyethylene dual femoral head.
 
Additional Manufacturer Narrative
Correction of implant date.Evaluation codes and the investigation remain as reported initially.

Brand Name
CONSERVE BFH HEAD 44MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10361756
Report Number3010536692-2020-00547
Device Sequence Number16701447
Product Code KWA
UDI-Device IdentifierM684380144001
UDI-PublicM684380144001
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38014400
Device Catalogue Number38014400
Device Lot Number059857913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/13/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;